# SDR REXA2022120102615

- Difficulty date: November 5, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Bs 310-349 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS AT STGR 21L FROM F.S.310 TO F.S.349 ARE CORRODED.  REMOVED AND INSTALLED NEW INTERCOSTAL ON STR 21L BTWN FS 333 TO FS 349 IAW CRJ900 SRM 51-42-06-001-001-A01
